MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY CYCLER SET, SINGLE CONN./EXT. DL; System, Peritoneal, Automatic Delivery

ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY CYCLER SET, SINGLE CONN./EXT. DL; System, Peritoneal, Automatic Delivery
Catalog Number 050-87216A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fatigue (1849); Muscle Weakness/Atrophy (1967); Peritonitis (2252); Swelling/ Edema (4577)
Date of Event 07/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A nurse reported a patient with end stage renal disease (esrd) on continuous cyclic peritoneal dialysis "[cc(pd)]" for renal replacement therapy (rrt) was hospitalized due to a pd related issue.No additional information was provided during intake.A follow-up response was received on (b)(6) 2026.Although the timeline is unclear, the patient was reportedly hospitalized on (b)(6) 2026 and was diagnosed with peritonitis.It appears the patient was treated with oral vancomycin (dose, duration, frequency not provided) and discharged somewhere between (b)(6) 2026.He patient contacted the pdrn (date not provided), asking about an upcoming home therapy clinic visit on (b)(6) 2026.During the call, the patient reported an inability to walk due to weakness, and incontinence while ambulating.The pdrn asked the patient if he had completed his course of oral vancomycin and the patient was unable to remember during the call.Additionally, the patient reported his lower extremities are still swollen and a fluid blister had formed and popped which was leaking clear fluid.The pdrn questioned the patient further, asking if he was taking his oral furosemide daily (dosage not provided) instead of three days per week, to which the patient responded, "i am taking all my medications as intended." the pdrn also asked the patient what strength dialysate he was utilizing and if he was completing all of his prescribed exchanges, to which the patient stated, "i am trying to complete all of them.¿ however, after further questioning, the patient became evasive and changed the subject.The patient reported he was feeling unwell (also reported experiencing arm pain and fatigue), and the pdrn recommended he be evaluated in the emergency room.The patient was readmitted and currently remains hospitalized and will reportedly be transitioning to hemodialysis (hd).Per the pdrn, the serious adverse events were unrelated to any fresenius device(s) and/or product(s) malfunction or deficiency.The patient is reportedly recovering while hospitalized and will likely transition to outpatient hd for rrt following discharge.
 
Additional Manufacturer Narrative
Clinical review: a temporal relationship exists between ccpd therapy utilizing the liberty select cycler, liberty cycler set and the serious adverse events of peritonitis, fatigue, weakness, inability to walk, bilateral lower extremity edema/swelling, and incontinence, which warranted hospitalization and antibiotic therapy.The definitive cause of the serious adverse events was not provided; therefore, causality could not be firmly established.However, the pdrn reported the serious adverse events were not caused by any fresenius device(s) and/or product(s), and follow-up with the patient revealed probable medication and treatment non-compliance.Esrd patients undergoing pd therapy (manual or cycler based) for rrt are at high risk for infections of the peritoneum.Additionally, patient related factors such as non-compliance (unintentional or otherwise) can be a significant contributing factor when evaluating poor outcomes.Based on the information available, the liberty select cycler and liberty cycler set can be disassociated from the serious adverse events.There is no allegation or objective evidence indicating the patient¿s fresenius device(s) and/or product(s) caused or contributed to the serious adverse events.Furthermore, there was no report that a fresenius device(s) and/or product(s) failed to meet the users¿ expectations and/or the manufacturers¿ specifications.The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.

Brand Name
LIBERTY CYCLER SET, SINGLE CONN./EXT. DL
Common Device Name
System, Peritoneal, Automatic Delivery
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key50229782
Report Number0008030665-2026-02191
Device Sequence Number10297085
Product Code FKX
UDI-Device Identifier00840861102716
UDI-Public00840861102716
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K173718
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number050-87216A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2026
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Delflex PD Fluid; Liberty Select Cycler
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight187 LB